# SDR ASAA0540347

- Difficulty date: July 6, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 66232541
- Condition: Damaged
- Location: Fs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND AFT CARGO PIT LEFT KEEL BEAM STRINGER 27L, INBOARD ATTACH ANGLE MISSING.  FABRICATED AND INSTALLED REPAIR PARTS IAW B737-400 SRM 51-30-01.  (M)
